Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

provigil and anxiety - yes

Posted by Krazy Kat on May 12, 2002, at 12:13:41

In reply to Re: provigil jitters zoe, posted by Jerrympls on May 12, 2002, at 2:43:51

For some reason Provigil makes me anxious and a little irritable at even a low dose of 100 mg. Also, my heart raced some and I'd strange mini-panic attacks. It did keep me awake, though. I never tried it below 100 mg...

Ritalin works better for me.

- kk


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krazy Kat thread:104737
URL: http://www.dr-bob.org/babble/20020510/msgs/106108.html